Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Azbel', Mark Yakovlevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:139
Abstract pages:264
Full texts:110
E-mail: ,

http://www.mathnet.ru/eng/person76066
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. M. Ya. Azbel', “Time, tunneling and turbulence”, UFN, 168:6 (1998),  613–623  mathnet; Phys. Usp., 41:6 (1998), 543–552  isi
1964
2. M. Ya. Azbel', “On the spectrum of difference equations with periodic coefficients”, Dokl. Akad. Nauk SSSR, 159:4 (1964),  703–706  mathnet  mathscinet  zmath

2020
3. M. Ya. Azbel', A. F. Andreev, B. M. Bolotovskii, A. Yu. Grosberg, N. M. Kreines, L. S. Levitov, L. P. Pitaevskii, V. L. Pokrovskii, E. I. Rashba, A. I. Smirnov, D. E. Khmel'nitskii, A. V. Chubukov, “In memory of Moisei Isaakovich Kaganov”, UFN, 190:2 (2020),  221–222  mathnet; Phys. Usp., 63:2 (2020), 201–203  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021